Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Furusho, Yasuhiro
1990.
Existence of positive entire solutions for a class of quasilinear elliptic equations.
Journal of Mathematical Analysis and Applications,
Vol. 149,
Issue. 2,
p.
521.
Furusho, Yasuhiro
1992.
Existence of positive entire solutions for weakly coupled semilinear elliptic systems.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 120,
Issue. 1-2,
p.
79.